MAUDE Adverse Event Report: DEPUY MITEK LLC US FASTIN RC 5MM OCORD W/O NDLS; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE

DEPUY MITEK LLC US FASTIN RC 5MM OCORD W/O NDLS; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Model Number 222993
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Udi: (b)(4).The lot number was unknown.Investigation summary : the complaint device is not being returned, it was discarded by the customer, therefore unavailable for a physical evaluation.With the information provided, and without the complaint device to evaluate, we cannot determine a root cause for the reported failure.Given that lot number was not provided, the manufacturing record evaluation (mre) review cannot be performed.If the lot number becomes available, the mre review will be performed.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.
 
Event or Problem Description
It was reported by the affiliate in (b)(6) that during an unknown surgery on an unknown date, it was observed that the threads on the anchor on the fastin rc 5mm ocord w/o ndls device was not properly threaded into the inserter.According to the report, the surgeon installed the anchor but noted that the threads were wound on the inserter during implementation that it created difficulties in the manipulation.There were no adverse patient consequences nor surgical delay reported.No additional information was provided.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Investigation summary: according to the information provided, it was reported that the doctor while using the fastin anchor on the operation, found that the anchor threads were not properly threaded into the inserter.The doctor installed the anchor but noted that the threads were wound on the inserter during implementation and created difficulties in manipulation.This is the 2nd case in the last month.For the first time, the anchor was disposed of.Failed to use.The anchor was not saved.The complaint device is not being returned, it was discarded by the customer, therefore unavailable for a physical evaluation.However, a photo was provided.Upon visual inspection of the photo, it was not possible to see the condition of the anchor threads.The photo do not provide enough evidence to confirm this complaint; therefore, this complaint reported was not confirmed.Hands on analysis should provide the evidence necessary to confirm the root cause.No lot numbers were supplied which precludes conducting a dhr review or a lot of specific search in the complaints handling system.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Device history lot: no lot numbers were supplied which precludes conducting a dhr review or a lot specific search in the complaints handling system.

Brand Name
FASTIN RC 5MM OCORD W/O NDLS
Common Device Name
SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer (Section G)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer Contact
kara ditty-bovard
325 paramount drive
raynham, MA 02767
6013142063
MDR Report Key12605647
Report Number1221934-2021-02917
Device Sequence Number11096531
Product Code HWC
UDI-Device Identifier10886705008711
UDI-Public10886705008711
Combination Product (Y/N)N
Initial Reporter CountryRS
PMA/510(K) Number
K060664
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number222993
Device Catalogue Number222993
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2021
Supplement Date Received by Manufacturer12/22/2021
Initial Report FDA Received Date10/11/2021
Supplement Report FDA Received Date12/23/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown